Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 141 of 787 found articles
 
 
  Complexity bounds for the controllability of temporal networks with conditions, disjunctions, and uncertainty
 
 
Title: Complexity bounds for the controllability of temporal networks with conditions, disjunctions, and uncertainty
Author: Bhargava, Nikhil
Williams, Brian C.
Appeared in: Artificial intelligence
Paging: Volume 271 (2019) nr. C pages 1-17
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 141 of 787 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands